MathSciNet Relay Station
MathSciNet bibliographic data
MR98145 (20 #4607) 22.00
Anderson, R. D. The algebraic simplicity of certain groups of homeomorphisms. Amer. J. Math. 80 1958 955–963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement